Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Could high cholesterol cause high heart rate ?

For the past 2 weeks I ve been wearing a heart rate monitor while exercising and I m noticing that I have really high heart rates. I m 32 yrs old and a triathlete so I m in great shape. While running a tempo run this week my heart rate was 192, and in spin class this morning (while not pushing myself) it was in the 160-170s. Not sure why my rate is staying so high. I ve had friends ask about my cholestrol, which I don t know, could that cause this?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to healthcaremagic

the normal range of the heart rate ranges from 60 to 100 beats per minute.. more than 100 is called as tacchycardia... normally during motion, exercise, any exertion there will be rise in the heart rate... but it will range upto 140 to 160/ min... since yours is 190/min.. you must be clinically examined.... consult a cardiologist... do not neglect it..Hope I have answered your question...

Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor